Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 21, 2019, 10:28 PM EDT for Camden County, Mercer County, New Jersey. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2019, 10:28 PM EDT (02:28 UTC)
- Expired
- Aug 21, 2019, 11:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Camden County, NJ, Mercer County, NJ
The radar
The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1765 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
682
WWUS81 KPHI 220228
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1028 PM EDT Wed Aug 21 2019
NJZ012-013-015-017>019-PAZ071-106-220300-
Northwestern Burlington-Camden-Western
Monmouth-Middlesex-Mercer-Gloucester-Lower Bucks-Philadelphia-
1028 PM EDT Wed Aug 21 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...MERCER...
NORTHEASTERN GLOUCESTER...NORTHWESTERN BURLINGTON...CENTRAL
MONMOUTH...SOUTHERN MIDDLESEX...SOUTHEASTERN BUCKS AND CENTRAL
PHILADELPHIA COUNTIES...
At 1027 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Lawrenceville to Riverside to Paulsboro.
Movement was east at 20 mph.
Wind gusts up to 35 mph are possible with this storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Cherry Hill, Old
Bridge, Bensalem, East Brunswick, Evesham, Mount Laurel, Manalapan,
Ewing, Willingboro, Deptford, Voorhees, Medford, Lindenwold,
Lumberton, Princeton and Florence.
This includes the following highways...
Atlantic City Expressway between mile markers 39 and 44.
Garden State Parkway between mile markers 118 and 119.
Interstate 195 in New Jersey between mile markers 0 and 16.
Interstate 295 in New Jersey between mile markers 21 and 76.
Interstate 95 in Pennsylvania between mile markers 12 and 40.
New Jersey Turnpike between exits 3 and 9.
LAT...LON 4013 7446 4008 7455 4006 7454 3999 7460
3969 7500 3986 7523 3987 7522 3988 7527
3993 7524 4003 7508 4038 7475 4039 7463
4037 7461 4039 7459 4043 7417
TIME...MOT...LOC 0227Z 272DEG 18KT 4029 7474 4003 7498 3985 7527
$$
RobertsonWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 21, 10:08 PM EDT, 20 minutes earlier.
Area forecast discussion, Aug 21, 10:08 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1008 PM EDT Wed Aug 21 2019 .SYNOPSIS... A cold front extended from low pressure in southwestern Quebec to the middle Mississippi River Valley this afternoon. The boundary will progress slowly to the southeast. It is forecast to move into our region on Thursday night before drifting to our south on Friday. High pressure is expected to follow for the weekend. The high should gradually lose its influence over our weather during the early and middle parts of the new week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Heat indices have dropped below Heat Advisory thresholds, thus, the advisory was dropped earlier this afternoon. Severe threat is over as storms have moved through the area and consumed much of the instability that was present this afternoon. A few lingering showers and thunderstorms are pushing through SE PA and through Burlington County, NJ. These should slowly weaken and eventually fizzle within the next few hours as they push eastward. Brief heavy downpours and a few rumbles of thunder are possible with these, but nothing reaching severe criteria. The second half of the overnight looks dry. Temperatures will fall back into the mid 60s to mid 70s depending on location. Some patchy fog is possible, especially across those locales that see any rain into the evening hours. Winds will become less than 10 mph and veer to the west. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... As a result of the winds veering to the west (at least 1st half of day), dewpoints are forecast to be a few degrees lower tomorrow. And with the lower dewpoints, we are seeing lower apparent temperatures. The I-95 corridor and NJ coastal plain will see apparent temperatures in the mid to upper 90s. The Delmarva will see apparent temperatures around 100. While it will still be quite hot, these values are below Heat Advisory criteria. We will not issue an advisory at this time. Actual air temperatures are forecast to be around 80 across the Poconos, the upper 80s across Berks and the Lehigh Valley, around 90 across the I95 corridor and coastal plain, and in the mid to upper 80s near the ocean. A cold front will be knocking on our doorstep tomorrow morning. By days end, it should be slowly working across east central PA and northern NJ. A weak low could be riding along the front as we head into the evening hours. With better forcing tomorrow, more organized precipitation is possible. Per the SPC convective outlook, at this time, the area remains under a marginal risk. Per WPC, the area remains under a marginal risk for excessive rainfall. Winds should be 10 mph or less for most tomorrow. While they are expected to turn more westerly tonight, they should back to southwest again tomorrow afternoon as the cold front approaches. Of course, winds could be stronger in and in the vicinity of storms. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... The cold front approaching from the northwest is forecast to move into our region on Thursday evening. Showers and thunderstorms ahead of and with the front will produce locally heavy rain on Thursday evening. Also, there remains a chance for isolated strong wind gusts and hail. As the cold front settles in our region on Thursday night, showers and thunderstorms will linger. However, the potential for heavy rain, strong wind gusts and hail should diminish from northwest to southeast as conditions stabilize somewhat. The front is expected to be across the Delmarva Region on Friday morning, and it should continue to sink slowly to the south. We will continue to mention a chance of showers and thunderstorms for Friday, especially from the Philadelphia metropolitan area southward. High pressure is expected to be centered in Ontario on Friday night. The high should build east and southeastward over the weekend, bringing dry weather and cooler temperatures to our region. A northeast to east flow is forecast to develop by Sunday. While some of the guidance is showing some spotty light precipitation for Sunday, it may be a case where the effects of the trajectory off the ocean are overdone. Perhaps the indicated moisture will only manifest itself in the form of some cloud cover. As the high moves farther away from our region, a trailing surface ridge to the lee of the Appalachians is expected to narrow on Monday before gradually losing its influence over our weather on Tuesday and Wednesday. Guidance consensus regarding the timing and coverage of any precipitation during the early and middle parts of the new week is lacking. As a result, we have included only a slight chance for showers and thunderstorms. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Showers and thunderstorms will be possible through 0400Z. Lower ceilings and vsbys are possible with any shower or thunderstorm. In addition, patchy fog may develop overnight, especially where rainfall occurs during the afternoon and evening hours. A mix of VFR and MVFR conditions are expected through daybreak. Thursday...Mainly VFR, though brief restrictions may occur in morning fog and afternoon showers/storms. West to southwest winds up to 10 kt are expected. OUTLOOK... Thursday evening...Showers and thunderstorms with MVFR and IFR conditions. The rain may be heavy at times. Southwest to west wind 5 to 10 knots. Thursday night...Mainly VFR. A chance of showers and thunderstorms with locally MVFR and IFR conditions. Northwest wind 5 to 10 knots. Friday...Mainly VFR. A chance of showers and thunderstorms, mainly from the KPHL area southward. Northwest wind 5 to 10 knots. Friday night...Mainly VFR. A chance of showers and thunderstorms around KILG, KMIV and KACY. North wind 10 knots or less. Saturday...Mainly VFR. North to northeast wind 5 to 10 knots. Saturday night...Mainly VFR. Northeast wind 10 knots or less. Sunday...Mainly VFR. Northeast to east wind around 10 knots. Sunday night...Mainly VFR. Northeast wind 5 to 10 knots. Monday...Mainly VFR. Northeast to east wind around 10 knots. && .MARINE... Tonight...A SCA is in effect through 4 am on the ocean. Winds are expected to gust to 25 kt. Seas are expected to build up to 4 feet. Both winds and seas will diminish the second half of the night. Thursday...Sub-SCA conditions are expected. OUTLOOK... Thursday night through Saturday night...No marine headlines are anticipated. Sunday through Monday...A northeasterly wind 15 to 20 knots with gusts around 25 knots should cause wave heights on our ocean waters to build to 5 or 6 feet. RIP CURRENTS... With an offshore flow of 10 to 15 knots and seas of 1 to 3 feet, we are expecting a low chance for the development of dangerous rip currents. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until 2 AM EDT Thursday for ANZ450>455. && Synopsis...Iovino Near Term...Davis/Kruzdlo Short Term...Davis/Kruzdlo Long Term...Iovino Aviation...Davis/Iovino/Kruzdlo Marine...Davis/Iovino/Kruzdlo
Hazardous weather outlook, Aug 21, 7:53 PM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 753 PM EDT Wed Aug 21 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-230000- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 753 PM EDT Wed Aug 21 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The chance of thunderstorms continues for Thursday with locally strong wind gusts, heavy rainfall and localized flooding possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-024>026-230000- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 753 PM EDT Wed Aug 21 2019 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The chance of thunderstorms continues for Thursday with locally strong wind gusts, heavy rainfall and localized flooding possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-230000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 753 PM EDT Wed Aug 21 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some thunderstorms may produce briefly strong wind gusts and hazardous conditions on the waters in their proximity on Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 21, 9:11 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT WED AUG 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG BERNARDS TWP 40.70N 74.55W
08/21/2019 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN. TIME ESTIMATED FROM
RADAR.
&&
GORSELocal storm report, Aug 21, 9:15 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT WED AUG 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND DMG 3 NW NEW MORGAN 40.22N 75.93W
08/21/2019 BERKS PA EMERGENCY MNGR
NUMEROUS TREES DOWN BETWEEN SHEA DRIVE AND
DIEHL ROAD. TIME ESTIMATED FROM RADAR.
0308 PM TSTM WND DMG 1 SW ROBESON TWP 40.23N 75.89W
08/21/2019 BERKS PA EMERGENCY MNGR
SEVERAL REPORTS OF TREES, POWER LINES, AND
POWER POLES DOWN AROUND PLOW ROAD IN ROBESON
TWP. TIME ESTIMATED FROM RADAR.
0314 PM TSTM WND DMG 2 SSE ROBESON TWP 40.21N 75.84W
08/21/2019 BERKS PA PUBLIC
TREE DOWN ON WIRES ON HAYCREEK ROAD. TIME
ESTIMATED FROM RADAR.
0314 PM TSTM WND DMG 1 E LORANE 40.29N 75.84W
08/21/2019 BERKS PA EMERGENCY MNGR
TREE DOWN NEAR LINCOLN ROAD AND LORANE ROAD.
TIME ESTIMATED FROM RADAR.
0359 PM HAIL WHIPPANY 40.83N 74.41W
08/21/2019 E0.25 INCH MORRIS NJ PUBLIC
0415 PM HAIL PHOENIXVILLE 40.13N 75.51W
08/21/2019 E0.25 INCH CHESTER PA PUBLIC
0417 PM TSTM WND DMG PHOENIXVILLE 40.13N 75.52W
08/21/2019 CHESTER PA PUBLIC
SEVERAL LARGE TREE LIMBS SNAPPED. TIME
ESTIMATED FROM RADAR.
0422 PM HAIL COLLEGEVILLE 40.19N 75.45W
08/21/2019 E0.70 INCH MONTGOMERY PA PUBLIC
TIME ESTIMATED FROM RADAR.
0440 PM TSTM WND DMG FAR HILLS 40.68N 74.64W
08/21/2019 SOMERSET NJ PUBLIC
TREE SNAPPED ON MAIN STREET NEAR FAR HILLS
IN BEDMINSTER TWP. TIME ESTIMATED FROM
RADAR.
0455 PM TSTM WND DMG BERNARDS TWP 40.70N 74.55W
08/21/2019 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN. TIME ESTIMATED FROM
RADAR.
&&
GORSELocal storm report, Aug 21, 10:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1015 PM EDT WED AUG 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG MOHNTON 40.28N 75.98W
08/21/2019 BERKS PA PUBLIC
TREES DOWN. SOCIAL MEDIA REPORT RELAYED BY
TRAINED SPOTTER. TIME ESTIMATED FROM RADAR.
&&
GORSELocal storm report, Aug 21, 10:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 PM EDT WED AUG 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL MOHNTON 40.28N 75.98W
08/21/2019 E1.00 INCH BERKS PA PUBLIC
ESTIMATED HAIL TO THE SIZE OF QUARTERS.
SOCIAL MEDIA REPORT RELAYED BY TRAINED
SPOTTER. TIME ESTIMATED FROM RADAR.
&&
GORSELocal storm report, Aug 21, 10:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 PM EDT WED AUG 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG MOHNTON 40.28N 75.98W
08/21/2019 BERKS PA PUBLIC
TREES DOWN. SOCIAL MEDIA REPORT RELAYED BY
TRAINED SPOTTER. TIME ESTIMATED FROM RADAR.
0300 PM HAIL MOHNTON 40.28N 75.98W
08/21/2019 E1.00 INCH BERKS PA PUBLIC
ESTIMATED HAIL TO THE SIZE OF QUARTERS.
SOCIAL MEDIA REPORT RELAYED BY TRAINED
SPOTTER. TIME ESTIMATED FROM RADAR.
0303 PM TSTM WND DMG 3 NW NEW MORGAN 40.22N 75.93W
08/21/2019 BERKS PA EMERGENCY MNGR
NUMEROUS TREES DOWN BETWEEN SHEA DRIVE AND
DIEHL ROAD. TIME ESTIMATED FROM RADAR.
0308 PM TSTM WND DMG 1 SW ROBESON TWP 40.23N 75.89W
08/21/2019 BERKS PA EMERGENCY MNGR
SEVERAL REPORTS OF TREES, POWER LINES, AND
POWER POLES DOWN AROUND PLOW ROAD IN ROBESON
TWP. TIME ESTIMATED FROM RADAR.
0314 PM TSTM WND DMG 2 SSE ROBESON TWP 40.21N 75.84W
08/21/2019 BERKS PA PUBLIC
TREE DOWN ON WIRES ON HAYCREEK ROAD. TIME
ESTIMATED FROM RADAR.
0314 PM TSTM WND DMG 1 E LORANE 40.29N 75.84W
08/21/2019 BERKS PA EMERGENCY MNGR
TREE DOWN NEAR LINCOLN ROAD AND LORANE ROAD.
TIME ESTIMATED FROM RADAR.
0359 PM HAIL WHIPPANY 40.83N 74.41W
08/21/2019 E0.25 INCH MORRIS NJ PUBLIC
0415 PM HAIL PHOENIXVILLE 40.13N 75.51W
08/21/2019 E0.25 INCH CHESTER PA PUBLIC
0417 PM TSTM WND DMG PHOENIXVILLE 40.13N 75.52W
08/21/2019 CHESTER PA PUBLIC
SEVERAL LARGE TREE LIMBS SNAPPED. TIME
ESTIMATED FROM RADAR.
0422 PM HAIL COLLEGEVILLE 40.19N 75.45W
08/21/2019 E0.70 INCH MONTGOMERY PA PUBLIC
TIME ESTIMATED FROM RADAR.
0440 PM TSTM WND DMG FAR HILLS 40.68N 74.64W
08/21/2019 SOMERSET NJ PUBLIC
TREE SNAPPED ON MAIN STREET NEAR FAR HILLS
IN BEDMINSTER TWP. TIME ESTIMATED FROM
RADAR.
0455 PM TSTM WND DMG BERNARDS TWP 40.70N 74.55W
08/21/2019 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN. TIME ESTIMATED FROM
RADAR.
&&
GORSESpecial weather statement, Aug 21, 10:28 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1028 PM EDT Wed Aug 21 2019
NJZ012-013-015-017>019-PAZ071-106-220300-
Northwestern Burlington-Camden-Western
Monmouth-Middlesex-Mercer-Gloucester-Lower Bucks-Philadelphia-
1028 PM EDT Wed Aug 21 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...MERCER...
NORTHEASTERN GLOUCESTER...NORTHWESTERN BURLINGTON...CENTRAL
MONMOUTH...SOUTHERN MIDDLESEX...SOUTHEASTERN BUCKS AND CENTRAL
PHILADELPHIA COUNTIES...
At 1027 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Lawrenceville to Riverside to Paulsboro.
Movement was east at 20 mph.
Wind gusts up to 35 mph are possible with this storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Cherry Hill, Old
Bridge, Bensalem, East Brunswick, Evesham, Mount Laurel, Manalapan,
Ewing, Willingboro, Deptford, Voorhees, Medford, Lindenwold,
Lumberton, Princeton and Florence.
This includes the following highways...
Atlantic City Expressway between mile markers 39 and 44.
Garden State Parkway between mile markers 118 and 119.
Interstate 195 in New Jersey between mile markers 0 and 16.
Interstate 295 in New Jersey between mile markers 21 and 76.
Interstate 95 in Pennsylvania between mile markers 12 and 40.
New Jersey Turnpike between exits 3 and 9.
LAT...LON 4013 7446 4008 7455 4006 7454 3999 7460
3969 7500 3986 7523 3987 7522 3988 7527
3993 7524 4003 7508 4038 7475 4039 7463
4037 7461 4039 7459 4043 7417
TIME...MOT...LOC 0227Z 272DEG 18KT 4029 7474 4003 7498 3985 7527
RobertsonThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 6:43 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 47 min |
| Aug 22, 7:16 PM EDT | Special Weather Statement | PHI | Morris, Warren | 29 min |
| Aug 22, 7:30 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 30 min |
| Aug 22, 7:57 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 18 min |
| Aug 22, 5:49 PM EDT | Special Weather Statement | PHI | Carbon | 26 min |
| Aug 22, 6:01 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe, Northampton | 44 min |
| Aug 22, 7:26 PM EDT | Special Weather Statement | PHI | Berks | 34 min |
| Aug 22, 7:56 PM EDT | Special Weather Statement | PHI | Montgomery | 34 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.